# SDR COMA0660240

- Difficulty date: March 12, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N934CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7042
- Aircraft time: 28,460 hours, 27,035 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Shutoff Valve
- Part number: 32144424
- Part serial: 1239
- Condition: Faulty
- Location: Aft Equip Bay
- Part time: 19,164 hours, 18,536 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5467 - EN ROUTE CVG-IAD RECEIVED AN ANTI-ICE DUCT CAUTION MESSAGE, FLIGHT RETURNED TO THE FIELD.  REPLACED THE 14TH STAGE MODULATING SOV.
